I took topamax a few years ago for migranes (migraines). It really helped with the migranes (migraines) but I stopped it because of the dopamax and hairloss side effects. My dr suggested I try it again because of the headaches. I can't believe the doses that some of you go up to and being able to handle the side effects. The first time I started really slow and this time the dr has me increasing to dose alot quicker than before. I am having scary nightmares which i didn't have the first time. I have been on it a week and have dreampt every night of dying or something bad happening. I also develope a headache an hour after taking it. I am hoping for the weight loss side effect though....That I can use. What dose do you need to get to before that happens. I have been on it almost a week and sodas taste like crap but everything else is ok for now. How many of you are having hairloss issues? Have you found anything that helps with stoping it? Thanks....shirley jo
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.